# SDR SROM2010004

- Difficulty date: April 26, 2010
- Submitted: May 5, 2010
- Operation: General aviation
- Aircraft: N733PA
- Make and model: Boeing 737205
- Aircraft serial: 23466
- Aircraft time: 41,094 hours, 38,819 cycles
- System (JASC): 3221 · Nose/Tail Landing Gear Attach Section
- Part: Bearing
- Condition: Loose
- Location: Nlg
- Part time: 41,094 hours, 38,819 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACED NLG UPPER ATTACH BEARING IN ACCORDANCE WITH FAA DER APPROVED FORM 8110-3 NO. 091-1236-10-848, DATED APRIL 01, 2010, ASI ENGINEERING REPORT 5310848-ER, REV IR, DATED MARCH 25, 2010 AND ASI DRAWING 5310848-1, SHTS 1 THRU 3, REV IR, DATED MARCH 25, 2010.  REFERENCE NON-ROUTINE TASK CARD 261, DATED MARCH 11, 2010.
